Torsion points on fermat curves
Compositio Mathematica, Tome 58 (1986) no. 2, pp. 191-208
Cet article a éte moissonné depuis la source Numdam
@article{CM_1986__58_2_191_0,
author = {Coleman, Robert F.},
title = {Torsion points on fermat curves},
journal = {Compositio Mathematica},
pages = {191--208},
year = {1986},
publisher = {Martinus Nijhoff Publishers},
volume = {58},
number = {2},
mrnumber = {844409},
zbl = {0604.14019},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1986__58_2_191_0/}
}
Coleman, Robert F. Torsion points on fermat curves. Compositio Mathematica, Tome 58 (1986) no. 2, pp. 191-208. http://geodesic.mathdoc.fr/item/CM_1986__58_2_191_0/